# SDR SWIA202502261212

- Difficulty date: December 12, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SLAT TRACK HOUSING INSIDE FUEL PANEL 551AB     (C-CHECK RO 2/25/2025)    REPAIRED DAMAGED SLAT TRACK HOUSING INSIDE FUEL PANEL 551AB IAW REO 670-57-42-577 REV-- DATE 2016-12-02 AND CRJ700 AMM 20-70-00, 28-11-00.
